Forums at Psych Central - View Single Post - Klonopin Feels like it's Making me Dumber
View Single Post
Old 12-01-2018, 05:12 PM
InfiniteSadness InfiniteSadness is offline
Grand Member
 
Member Since: Aug 2012
Location: USA
Posts: 946
InfiniteSadness InfiniteSadness is offline
Grand Member
InfiniteSadness has no updates.
 
Member Since: Aug 2012
Location: USA
Posts: 946

5 yr Member
58 hugs
given
PC PoohBah!
Default Re: Klonopin Feels like it's Making me Dumber

Quote:
Originally Posted by still_crazy View Post
try asking about a switch to valium and a -slow- -slow- slooooow taper off the valium.

some supplements...high dose B3 (id recommend niacinamide, personally), taurine, magnesium, antioxidants...

seem to help.
why niacin, and B3??
problem is I need an anxiety med right now, I dunno if valium is similar to klonopin? I don't want sedation either from it.
i read all benzos work on same chemical in the brain.
InfiniteSadness is offline   Reply With QuoteReply With Quote